# SDR COMA0560736

- Difficulty date: December 18, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 13,806 hours, 11,684 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Overheat Sensor
- Part number: 434419883
- Condition: Malfunctioned
- Location: Lt Wing Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5021 - WING ANTI-ICE WARNING.  REPLACED THE LT WING ANTI-ICE OVERHEAT SWITCH.
